Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 41, NWS Denver/Boulder, CO

June 10, 2010Arapahoe County, Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 10, 2010, 7:09 PM MDT for Arapahoe County, Washington County, Colorado. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2010, 7:09 PM MDT (01:09 UTC)
Expired
Jun 10, 2010, 8:00 PM MDT
In force
51 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Arapahoe County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 82 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:10 PM MDTTORNADO4 Ne Deer Trail, CO
Jun 10, 7:35 PM MDTHAIL 4.2512 Wsw Last Chance, CO4 TO 5 INCH DIAMETER HAIL. BROKEN TRUCK WINDOWS. TIME APPROXIMATE.
Jun 10, 7:46 PM MDTTORNADO1 E Last Chance, COOBSERVED BY STORM CHASER CAM. NO DAMAGE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 4:44 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
658 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
2022 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WFUS55 KBOU 110109
TORBOU
COC005-121-110200-
/O.NEW.KBOU.TO.W.0041.100611T0109Z-100611T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
709 PM MDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
  EASTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO

* UNTIL 800 PM MDT

* AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
  COTTONWOOD VALLEY...OR 30 MILES NORTHWEST OF LIMON. THIS STORM WAS
  MOVING EAST AT 30 MPH.  THIS STORM WAS ALSO PRODUCING DESTRUCTIVE
  HAIL UP TO 3 INCHES IN DIAMETER.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD
  VALLEY...LINDON AND LAST CHANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DESTRUCTIVE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3957 10326 3957 10401 3974 10398 3974 10371
      3975 10370 3976 10360 3977 10328
TIME...MOT...LOC 0108Z 266DEG 25KT 3965 10392

$$
BARJENBRUCH
1 follow-up statement
697 
WWUS55 KBOU 110113
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
713 PM MDT THU JUN 10 2010

COC005-121-110200-
/O.CON.KBOU.TO.W.0041.000000T0000Z-100611T0200Z/
WASHINGTON CO-ARAPAHOE CO-
713 PM MDT THU JUN 10 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR EASTERN
ARAPAHOE AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND WEATHER
SPOTTERS WERE TRACKING A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES
WEST OF COTTONWOOD VALLEY...OR 29 MILES NORTHWEST OF LIMON.
THIS STORM WAS MOVING EAST AT 30 MPH...TOWARD LAST CHANCE AND LINDON.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COTTONWOOD VALLEY...LINDON AND LAST CHANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3957 10326 3957 10401 3974 10398 3974 10371
      3975 10370 3976 10360 3977 10328
TIME...MOT...LOC 0111Z 266DEG 25KT 3965 10389

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:30 PM MDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 10, 3:30 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
330 PM MDT THU JUN 10 2010

.SHORT TERM...ANOTHER CHALLENGING CONVECTIVE DAY WITH A SUBSTANTIAL
CAP THAT IS IN PLACE OVER NORTHEASTERN COLORADO.  LBF 18Z SOUNDING
AND A 19Z VORTEX2 SOUNDING FROM STERLING BOTH SHOW THE STRONG CAP
THAT IS NOT LIKELY TO BE OVERCOME BY WARMING ALONE.  BUT WE DO HAVE
AN APPROACHING SHORTWAVE AND UPPER LEVEL FORCING THAT LOOKS LIKE IT
IS TIED TO THE SOUTHERN END OF A JET STREAK.  MODELS BRING THIS
RAPIDLY ACROSS THE AREA IN THE NEXT FEW HOURS.  THIS IS LIKELY WHY
WE HAVE SEEN THE INCREASE IN FORCED CLOUDINESS OVER THE MOUNTAINS
DURING THE LAST FEW HOURS.  LIGHTNING ALSO CLOSER TO THE WY BORDER
AND NOW IN A CELL WEST OF BOULDER.  ALSO...MAYBE A SLIGHT COOLING
TREND ALOFT IN THE LATEST ACARS SOUNDINGS.

THERE IS NO OBVIOUS BOUNDARY AT THIS TIME ON THE PLAINS AND IT SEEMS
THAT THE MOST LIKELY WAY THAT STORMS WILL END UP ON THE PLAINS WILL
BE AS THE CONVECTION NOW OVER THE FOOTHILLS MOVES EAST.  THE LATEST
NAM...RUC13 AND TREND ON THE HRRR HOURLY RUNS INDICATES THAT THIS IS
THE MOST LIKELY SCENARIO.  THERE IS GOOD DEEP VERTICAL WIND SHEAR
BUT THE LOW LEVEL FLOW ON THE PLAINS REMAINS RELATIVELY WEAK.
DEWPOINTS ARE CERTAINLY HIGH ON THE EASTERN PLAINS ALTHOUGH STILL
QUITE COOL AT AKO AND NEARBY AREAS THAT HAD ALL THE CLOUDS THIS
MORNING.  SO LIKELY WHAT WE WILL SE IS A BROKEN LINE OF CELLS COMING
OFF THE FOOTHILLS AND PUSHING EAST OVER THE NEXT COUPLE OF HOURS
NEAR THE FRONT RANGE AND THEN LINGERING INTO THE EVENING FARTHER
EAST.  WIND AND HAIL WOULD SEEM TO BE THE MAIN SEVERE THREATS AT
THIS TIME.

BIG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN IN THE WEST AND CLOSE
OFF NEAR LAS VEGAS ON FRIDAY.  AT LOW LEVELS HIGH PRESSURE STILL IS
FORECAST TO BUILD SOUTHWARD FRIDAY WITH THE UPSLOPE GRADUALLY
DEEPENING.  PROBABLY WILL REMAIN TOO COOL FARTHER EAST ON THE PLAINS
FOR MUCH UNTIL LATE...BUT STILL LOOKS GOOD FOR WIDESPREAD STORMS
DEVELOPING ALONG THE FOOTHILLS FRIDAY AFTERNOON.  RIGHT NOW THE
CONCERN FOR HEAVY RAINS IS MOST PROMINENT  ESPECIALLY GIVEN THE
STAGE OF CREEKS AND RIVERS AT THIS TIME BUT CERTAINLY CANNOT RULE
OUT SEVERE FOR FRIDAY AFTERNOON ALONG THE FRONT RANGE.

.LONG TERM...CAN NOT STATE IT ANY CLEARER...A COMPLEX WEATHER
FORECAST NEXT FEW DAYS TO SAY THE LEAST. ALL STARTS WITH DEEPENING
MOIST...UNSEASONABLY COOL UPSLOPE FLOW FRONT RANGE EASTWARD FRIDAY
AFTERNOON INTO FRIDAY NIGHT. WHILE WEST OF THE CONTINENTAL DIVIDE A
MUCH DRIER AND WARMER ENVIRONMENT WILL PREVAIL WITH PERSISTENT
DOWNSLOPE AND/OR GUSTY SWLY FLOW. MODELS INDICATE MODERATELY STRONG
QUASI-GEOSTROPHIC LARGE SCALE ASCENT MOVING OVER THE FCST REGION
FRIDAY NIGHT IN ADVANCE OF THE DEEP UPPER LEVEL CYCLONE APPROACHING
THE 4-CORNERS AREA. CAPE VALUES FRIDAY EVENING APPROACH 2000 J/KG
ALONG EAST SLOPE OF THE FRONT RANGE AND MID-LEVEL LAPSE RATES
STEEPEN WITH COOLING ALOFT. EVENING MEAN PRECIPITABLE WATER VALUES
ON THE PLAINS CREEP UP INTO 1.0-1.4 INCH RANGE AND WITH 10-20KTS OF
LOW-LEVEL EASTERLY UPSLOPE FLOW...COULD SEE A NUMBER OF HOURS OF
DEEP CONVECTION CAPABLE OF MODERATE TO HEAVY RAINFALL AND POSSIBLY
SMALL HAIL. QPF VALUES DIFFER FROM ONE MODEL TO THE NEXT BUT ALL
INDICATE 6-HR AND 12-HR QPF VALUES IN THE 0.5 TO 1.5 INCH
RANGE...WITH A BULLS EYE OVER AND NEAR THE NRN FRONT RANGE FTHLS
AROUND 06Z/SAT. PERSISTENT UPSLOPE FLOW SHOULD CONCENTRATE THE
HEAVIER CONVECTIVE PRECIPITATION OVER AND NEAR THE FRONT RANGE
FOOTHILLS FRIDAY NIGHT. HEAVIER RAINFALL MAY EXACERBATE THE FLOODING
NOW OCCURRING ON SMALL STREAMS AND CREEKS IN AND ALONG THE FRONT
RANGE. SHOULD ONE OF THESE HEAVY RAIN MAKERS SIT OVER A DRAINAGE
BASIN FOR 30 MINUTES TO AN HOUR...COULD SEE SERIOUS HIGH WATER RISES
ON CREEKS IN THE AREA.

SATURDAY...MODELS SHOW A SECOND REINFORCING SURGE OF UNSEASONABLY
COOL AND MOIST AIR MOVING SOUTHWARD ACROSS NERN COLORADO DURING THE
MORNING HRS. EXTENSIVE LOW-LEVEL CLOUD COVER AND CHILLY BNDRY LAYER
TEMPERATURES SHOULD PRETTY MUCH SQUELCH THUNDERSTORM FORMATION ON
THE PLAINS SATURDAY. WHEREAS HIGH COUNTRY AREAS ABOVE THIS FRONTAL
AIRMASS SHOULD MANAGE TO HEAT UP AND DESTABILIZE ENOUGH FOR
SCATTERED T-STORMS. ALTHOUGH ITS PROBABLY NOT UNTIL THE AFTERNOON
WHEN MOST OF THIS CONVECTION SHOULD DEVELOP. DRASTIC COOL DOWN
PROBABLY THE MOST NOTABLE CHANGE IN OUR WEATHER THIS WEEKEND.
TEMPERATURE MOS GUIDANCE INDICATE MAX TEMPS IN THE MID 50S TO LOWER
60S ON THE PLAINS BOTH DAYS. THAT/S AT LEAST 20 DEGS F BELOW NORMAL.

SATURDAY INTO SUNDAY...DEEP UPPER TROUGH AND CYCLONE TO OUR WEST/
SOUTHWEST SLOWLY MIGRATES NORTHEASTWARD ACROSS THE REGION DURING THE
PD. BEST LARGE SCALE FORCING AND STEEPEST MID-LEVEL LAPSE RATES OVER
THE AREA SUNDAY MORNING. TEMPERATURES ALOFT STEADILY COOL SAT NIGHT
WITH 700 MB TEMPS IN THE -2 TO -3C RANGE OVER AND JUST EAST OF THE
FRONT RANGE SUNDAY MORNING. MODEL SNOW FIELDS INDICATE SEVERAL
INCHES OF SNOW ACCUMULATION OVER THE LARAMIE AND FRONT RANGES
ROUGHLY ABOVE 9500 FT MSL...WITH A MIX OF RAIN AND SNOW BELOW THAT
DOWN TO AROUND 8000 FT MST. NAM INDICATES UPWARD OF A HALF FOOT OF
SNOW OVER THE HIGHEST ELEVATIONS IN LARIMER AND BOULDER COUNTIES BY
MIDDAY SUNDAY. REALLY CAN/T ARGUE WITH THIS.

DURING THE DAY SUNDAY...MOST MODELS SHOW THE UPPER TROUGH AND MOST
OF ITS ENERGY AND PRECIPITATION MOVING OUT OF THE AREA. ALTHOUGH IT
STILL REMAINS QUITE COOL ESPLY EAST OF THE MTNS.

NEXT WEEK...SHOULD SEE A TREND TOWARDS DRIER AND WARMER CONDITIONS
WITH A RETURN TO NEAR ZONAL FLOW AND WEAK SUBSIDENCE ALOFT.

&&

.AVIATION...LINE OF SCATTERED TSTMS EXPECTED TO MOVE OFF THE
FOOTHILLS OVER THE NEXT FEW HOURS WITH STRONG WINDS AND HAIL THE
MAIN THREAT.  MOST OF THIS SHOULD BE EAST OF THE AIRPORTS BY 02 TO
03Z.  SOME PATCHY FOG POSSIBLE AT DIA AFTER 08Z ALONG WITH BROKEN
LOW CLOUDS WITH POSSIBLE CIGS NEAR 3000 FT.  CLOUDS SHOULD BREAK UP
ON FRIDAY SLOWLY THEN A THREAT OF STORMS AFTER 21Z.

&&

.HYDROLOGY...OVERBANK STREAMFLOW WILL CONTINUE ON STREAMS IN
LARIMER...BOULDER...AND WELD COUNTIES. WARMER TEMPERATURES IN THE
HIGH COUNTRY MAY BRING A SLIGHT INCREASE IN RUNOFF TONIGHT.
WIDESPREAD RAIN WILL DEVELOP OVER THE REGION FRIDAY...WITH HEAVIEST
RAINFALL AMOUNTS EXPECTED ON FRIDAY NIGHT AND SATURDAY. LOOK FOR 1
TO 2 INCHES AND ISOLATED HIGHER AMOUNTS FRIDAY AFTERNOON THROUGH
SUNDAY. THIS MAY CAUSE STREAMS TO RISE BACK TO LEVELS SEEN EARLIER
THIS WEEK.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLOOD ADVISORIES FOR RIVERS AND
STREAMS IN PORTIONS OF LARIMER...BOULDER...AND...WELD COUNTIES.

...FLOOD WATCH 6PM MDT FRIDAY THROUGH 6AM MDT SUNDAY FOR THE
NORTHERN FOOTHILLS AND NORTHERN PARTS OF THE URBAN CORRIDOR...ZONES
35..38..39..42..43...

SZOKE/BAKER
Hazardous weather outlook, Jun 10, 11:44 AM MDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
1144 AM MDT THU JUN 10 2010

COZ030>051-111200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1144 AM MDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A SURGE OF NORTHERLY WINDS MOVED THROUGH THE AREA THIS MORNING AND
ALONG WITH SOME CLOUDINESS THIS HAS TEMPORARILY STABILIZED THE LOWER
ATMOSPHERE.  HOWEVER CONDITIONS SHOULD BECOME MORE UNSTABLE DURING
THIS AFTERNOON WITH INCREASING SUNSHINE AND WINDS BECOMING MORE
EASTERLY AS A LOW PRESSURE STRENGTHENS NEAR THE PALMER DIVIDE.  IN
ADDITION AN APPROACHING WEAK UPPER LEVEL DISTURBANCE WILL HELP TO
COOL CONDITIONS ALOFT LATER TODAY.  SO THE INGREDIENTS WILL BE IN
PLACE FOR POTENTIAL SEVERE STORMS LATER THIS AFTERNOON AND THIS
EVENING.  THE STORMS SHOULD DEVELOP IF THE MID LEVEL CAPPING
INVERSION CAN BE OVERCOME.  THE GREATEST THREAT IS EXPECTED TO BE
MORE IN THE NORTHEAST CORNER OF THE AREA WHERE SUPERCELL STORMS ARE
POSSIBLE BY LATE TODAY WITH ISOLATED TORNADOES.  OTHERWISE THE MAIN
THREAT SHOULD BE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS UP TO
70 MPH MAINLY NORTH OF INTERSTATE 70.

HIGH WATER WILL CONTINUE ON RIVERS IN LARIMER...BOULDER...AND WELD
COUNTIES. WARMER TEMPERATURES IN THE HIGH COUNTRY MAY BRING A SLIGHT
INCREASE IN RUNOFF TONIGHT.  SEE THE LATEST FLOOD STATEMENTS AND
ADVISORIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

TEMPERATURES TURN STEADILY COOLER ON FRIDAY AND EVEN COLDER THIS
WEEKEND AS MOIST UPSLOPE FLOW BEHIND A COUPLE OF STRONG COLD FRONTS
COMBINE WITH THE LIFT AND INSTABILITY PRODUCED BY AN UNUSUALLY COOL
AND MOIST UPPER LEVEL STORM SYSTEM WHICH PASSES OVER THE REGION THIS
WEEKEND. SCATTERED THUNDERSTORMS DEVELOPING FRIDAY AFTERNOON
FOLLOWING PASSAGE OF THE FIRST OF TWO COLD FRONTS MAY PRODUCE
PERIODS OF MODERATE TO HEAVY RAINFALL AND SMALL HAIL ON THE
PLAINS...PARTICULARLY ALONG THE FRONT RANGE. A SECOND REINFORCING
SURGE OF UNSEASONABLY COOL AND MOIST AIR ARRIVING SATURDAY MORNING
IS EXPECTED TO PRODUCE EXTENSIVE LOW CLOUDINESS AND PERIODS OF LIGHT
TO MODERATE RAINFALL FROM THE FRONT RANGE EASTWARD THROUGH SATURDAY
NIGHT. TEMPERATURES ON THE PLAINS SATURDAY AND SUNDAY WILL BE
UNSEASONABLY COOL FOR JUNE WITH DAYTIME READINGS STRUGGLING TO REACH
THE 60 DEGREE BOTH DAYS. HIGH COUNTRY AREAS GENERALLY WEST OF THE
CONTINENTAL DIVIDE SHOULD SEE LITTLE TEMPERATURE CHANGE UNTIL THIS
WEEKEND. SATURDAY NIGHT INTO SUNDAY HIGH COUNTRY AREAS GENERALLY
ABOVE 8000 FEET COULD SEE A MIXTURE OF RAIN AND SNOW...WITH SEVERAL
INCHES OF SNOW ACCUMULATION POSSIBLE OVER EAST SLOPES OF THE FRONT
RANGE ROUGHLY ABOVE 9500 FEET BY SUNDAY AFTERNOON. SCATTERED RAIN
SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP AT LOWER ELEVATIONS ON
SUNDAY WITH PASSAGE OF THE MAIN STORM SYSTEM TO OUR WEST. DRIER AND
WARMER CONDITIONS SHOULD RETURN TO THE OUTLOOK AREA FOR NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR LATER THIS AFTERNOON
AND THIS EVENING.

SZOKE/BAKER

In the hours before

Local storm report, Jun 10, 5:03 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
503 PM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             3 NW PARKER             39.53N 104.81W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 10, 5:09 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
509 PM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 S PARKER              39.48N 104.76W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 10, 5:31 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
531 PM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             3 NW PARKER             39.53N 104.81W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0458 PM     HAIL             3 NW PARKER             39.53N 104.81W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0509 PM     HAIL             2 S PARKER              39.48N 104.76W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0510 PM     HAIL             2 S HUGO                39.11N 103.47W
06/10/2010  M1.00 INCH       LINCOLN            CO   PUBLIC

0515 PM     HAIL             4 SSE PARKER            39.46N 104.74W
06/10/2010  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0518 PM     HAIL             NE CASTLE ROCK          39.38N 104.85W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0520 PM     HAIL             2 ESE PARKER            39.49N 104.73W
06/10/2010  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

            FUNNEL CLOUD

&&

BLOUIS
Local storm report, Jun 10, 6:09 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
609 PM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             2 S PARKER              39.48N 104.76W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0511 PM     HAIL             2 ESE PARKER            39.49N 104.73W
06/10/2010  M0.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

0513 PM     HAIL             1 ENE PARKER            39.51N 104.75W
06/10/2010  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0540 PM     HAIL             1 SSE PONDEROSA PARK    39.38N 104.62W
06/10/2010  M3.00 INCH       ELBERT             CO   TRAINED SPOTTER

0553 PM     HAIL             8 SE ARAPAHOE PARK      39.54N 104.59W
06/10/2010  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 10, 6:54 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
654 PM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             3 NW PARKER             39.53N 104.81W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0458 PM     HAIL             3 NW PARKER             39.53N 104.81W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0506 PM     HAIL             2 S PARKER              39.48N 104.76W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0509 PM     HAIL             2 S PARKER              39.48N 104.76W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0510 PM     HAIL             2 S HUGO                39.11N 103.47W
06/10/2010  M1.00 INCH       LINCOLN            CO   PUBLIC

0511 PM     HAIL             2 ESE PARKER            39.49N 104.73W
06/10/2010  M0.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

0513 PM     HAIL             1 ENE PARKER            39.51N 104.75W
06/10/2010  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0515 PM     HAIL             4 SSE PARKER            39.46N 104.74W
06/10/2010  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0518 PM     HAIL             NE CASTLE ROCK          39.38N 104.85W
06/10/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0520 PM     HAIL             2 ESE PARKER            39.49N 104.73W
06/10/2010  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

            FUNNEL CLOUD

0540 PM     HAIL             1 SSE PONDEROSA PARK    39.38N 104.62W
06/10/2010  M3.00 INCH       ELBERT             CO   TRAINED SPOTTER

0553 PM     HAIL             8 SE ARAPAHOE PARK      39.54N 104.59W
06/10/2010  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

0627 PM     HAIL             5 N DENVER              39.80N 104.96W
06/10/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0632 PM     HAIL             THORNTON                39.89N 104.96W
06/10/2010  M1.00 INCH       ADAMS              CO   PUBLIC

0632 PM     HAIL             7 S BENNETT             39.65N 104.42W
06/10/2010  M2.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

BLOUIS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Jefferson, Weld49 min
Jun 10, 6:11 PM MDTTornado WarningBOUWeld34 min
Jun 10, 6:29 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington61 min
Jun 10, 6:37 PM MDTTornado WarningBOUAdams, Arapahoe38 min
Jun 10, 6:41 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington64 min
Jun 10, 6:51 PM MDTSevere Thunderstorm WarningBOUAdams, Weld54 min
Jun 10, 7:21 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Morgan, Washington84 min
Jun 10, 7:43 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld46 min
Jun 10, 7:45 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington60 min
Jun 10, 7:48 PM MDTTornado WarningBOUWashington42 min
Jun 10, 8:05 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Morgan, Weld55 min
Jun 10, 8:12 PM MDTTornado WarningBOUWashington48 min
Jun 10, 8:54 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Morgan, Washington66 min
Jun 10, 8:57 PM MDTTornado WarningBOUWashington48 min
Jun 10, 10:00 PM MDTSevere Thunderstorm WarningBOUWashington60 min
Jun 10, 10:25 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick19 min
Jun 10, 10:54 PM MDTSevere Thunderstorm WarningBOUWashington36 min
Jun 11, 2:43 PM MDTSevere Thunderstorm WarningBOUClear Creek, Jefferson, Park32 min
Jun 11, 3:14 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson31 min
Jun 11, 3:26 PM MDTAreal Flood AdvisoryBOUJefferson79 min
Jun 11, 3:44 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Jefferson31 min
Jun 11, 3:51 PM MDTTornado WarningBOUAdams, Broomfield, Denver, Jefferson, Weld39 min
Jun 11, 3:58 PM MDTAreal Flood AdvisoryBOUAdams67 min
Jun 11, 4:02 PM MDTSevere Thunderstorm WarningBOUWeld58 min
Jun 11, 4:18 PM MDTAreal Flood AdvisoryBOUWeld87 min
Jun 11, 4:22 PM MDTTornado WarningBOUAdams, Denver, Weld38 min
Jun 11, 4:35 PM MDTTornado WarningBOUElbert40 min
Jun 11, 4:42 PM MDTTornado WarningBOUWeld48 min
Jun 11, 4:55 PM MDTTornado WarningBOUElbert50 min
Jun 11, 4:59 PM MDTTornado WarningBOUAdams, Morgan, Weld46 min
Jun 11, 5:00 PM MDTAreal Flood AdvisoryBOUElbert90 min
Jun 11, 5:14 PM MDTAreal Flood AdvisoryBOUMorgan, Weld54 min
Jun 11, 5:28 PM MDTTornado WarningBOUWeld47 min
Jun 11, 5:32 PM MDTFlash Flood WarningBOUMorgan, Weld3 hr
Jun 11, 5:37 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe53 min
Jun 11, 5:40 PM MDTTornado WarningBOUMorgan, Weld35 min
Jun 11, 5:46 PM MDTTornado WarningBOUElbert, Lincoln44 min
Jun 11, 5:49 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver86 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.